Academic
Publications
Quadratic minimisation problems in statistics

Quadratic minimisation problems in statistics,10.1016/j.jmva.2009.12.018,Journal of Multivariate Analysis,Casper J. Albers,Frank Critchley,John C. Gow

Quadratic minimisation problems in statistics   (Citations: 3)
BibTex | RIS | RefWorks Download
We consider the problem minx(x¡t)0A(x¡t) subject to x0Bx+2b0x = k where A is positive deflnite or positive semi- deflnite. Commonly occurring statistical variants of this problem are discussed within the framework of a general unifying method- ology. These include non-trivial considerations that arise when (i) A and/or B are not of full rank and (ii) t takes special forms (es- pecially t = 0 which, under further conditions, reduces to the well-known two-sided eigenvalue solution). Special emphasis is placed on insights provided by geometrical interpretations. Algo- rithmic considerations are discussed and examples given.
Journal: Journal of Multivariate Analysis - J MULTIVARIATE ANAL , vol. 102, no. 3, pp. 698-713, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: